# SDR 04051626

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 15,243 hours, 13,033 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CREW RECEIVED A LAVATORY SMOKE WARNING.  CREW ABORTED TAKEOFF VERIFIED NO SMOKE WAS PRESENT AND FLIGHT CONTINUED UNEVENTFULLY.  THE LAVATORY SMOKE DETECTOR WAS DEFERRED FOR FURTHER TROUBLESHOOTING.
